# SDR SWAA2022030165825

- Difficulty date: January 18, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 36,015 hours, 25,079 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W T/E MOUNT TAB FOR THE T/E SUPPORT AT IRSS 212 IS BROKEN. / REMOVED L/W T/E MOUNT TAB FOR THE T/E SUPPORT AT IRSS 212 AND REPLACED IAW SRM 51-40-02-0G-0 AIPC 57-50-00-23 57053U 01/23/2019
